A finitely additive white noise approach to nonlinear filtering

Kallianpur, G. ; Karandikar, R. L. (1983) A finitely additive white noise approach to nonlinear filtering Applied Mathematics and Optimization, 10 (1). pp. 159-185. ISSN 0095-4616

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/w8207h157218q6...

Related URL: http://dx.doi.org/10.1007/BF01448384


An approach to nonlinear filtering theory is developed in which finitely additive white noise replaces the Wiener process in the observation process model. The important case when the signal is a Markov process independent of the noise is investigated in detail. The theory turns out to be simpler than the current theory based on the stochastic calculus. Stochastic partial differential equations are replaced by partial differential equations in which the observation (in the finitely additive set up) occurs as a parameter. Theorems on existence and uniqueness of solutions are obtained. The white noise approach has the advantage that it provides a robust solution to the filtering problem. Furthermore, the robust theory based on the Ito calculus can be recovered from the results of this paper.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:73317
Deposited On:02 Dec 2011 08:16
Last Modified:02 Dec 2011 08:16

Repository Staff Only: item control page